# SDR SWAA2022030730170

- Difficulty date: April 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING; CURVED BULB SEAL RETAINER. LOCATED APPROX. 12 ' INBD. OF THE INBD. DEFLECTION RIB; IS CRACKED. MARKED / REMOVED AND REPLACED RIGHT WING; CURVED BULB SEAL RETAINER. LOCATED APPROX. 12 ' INBD. OF THE INBD. DEFLECTION RIB; IAW SRM 51-40-02.
